Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abdominal pain, dizziness. Diagnosed with anemia

Hi I have the last few weeks had a sharp pain in my upper abdoman (centre) and a dull pain on the side, changing from left to right..just under my chest/ribs I also feel dizzy and like im a bit drunk... I have see a doctor who says im aneamic and also referred me for a gastroscopy but im really worried its somethign that can t be seen with this camera..
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
thank you.upper abdominal pain with anemia indicate some disease of upper GIT.peptic ulcer disease is the most possibility. have you any history of vomiting out of blood or passage of black tarry stool ? gastroscopy is confirmatory for this. serology for h.pylori may be done. if these are inconclusive then other inv.should be considered like USG of abdomen. dizziness is due to have to check Hb level also.
Answered: Sun, 6 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor